Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Milwaukee, WI

November 10, 2020Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 10, 2020, 3:38 PM CST for Rock County, Walworth County, Wisconsin. It was in force for 82 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2020, 3:38 PM CST (21:38 UTC)
Expired
Nov 10, 2020, 5:00 PM CST
In force
82 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 4:01 PM CSTTSTM WND DMG3 E Janesville, WIPORTIONS OF HIGHWAY 14 CLOSED DUE TO POWER POLES ON ROADWAY. TIME ESTIMATED FROM RADAR.
Nov 10, 4:06 PM CSTTSTM WND DMGBeloit, WIWIDE SPREAD TREE DAMAGE REPORTED BY ROCK COUNTY DISPATCH FROM BELOIT TO JANESVILLE.
Nov 10, 4:10 PM CSTTSTM WND DMG4 Ene Janesville, WIROOF BLOWN OFF A BARN.
Nov 10, 4:12 PM CSTTSTM WND DMGFontana-On-Geneva, WIDELAYED REPORT. 9 LARGE TREES FELL ON HOMES. MANY OTHER VERY LARGE TREES FELL WERE UPROOTED OR SNAPPED IN THE FONTANA AREA.
Nov 10, 4:15 PM CSTTSTM WND DMG1 W Fontana-On-Geneva, WIDELAYED REPORT WITH UPDATES FROM LOCAL FIRE OFFICIALS IN THE FONTANA AREA. DOZENS OF ROADS WERE BLOCKED BY TREES TUESDAY EVENING. THE CLEAN UP EFFORT CONTINUES TODAY, WITH PUBLIC WORKS CONTINUING TO CLEAN UP BLOCKED ROADS AND RESTORE POWER TO PARTS OF THE AREA
Nov 10, 4:15 PM CSTTSTM WND DMGFontana-On-Geneva, WIMULTIPLE TREES DOWN. RELAYED FROM SOCIAL MEDIA.
Nov 10, 4:18 PM CSTTSTM WND DMGFontana-On-Geneva, WIROOF BLOWN OFF A HOUSE AND MULTIPLE TREES DOWN. RELAYED FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Nov 10, 4:21 PM CSTTSTM WND DMG4 Nne Lake Geneva, WIREPORT OF MULTIPLE TREES DOWN AND A TREE ON A HOUSE IN SPRINGFIELD. TIME ESTIMATED FROM RADAR.
Nov 10, 4:25 PM CSTTSTM WND DMG7 W Burlington, WIDELAYED REPORT: MULTIPLE LARGE TREES SNAPPED IN SPRING PRAIRIE. TIME ESTIMATED BASED ON RADAR.
Nov 10, 4:27 PM CSTTSTM WND DMG1 Ne Walworth, WIREPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Nov 10, 4:29 PM CSTTSTM WND DMGGenoa City, WITREE DOWN ON ON A HOUSE, KNOCKING OUT POWERLINES IN THE PROCESS. RELAYED FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 2:05 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS53 KMKX 102138
SVRMKX
WIC105-127-102300-
/O.NEW.KMKX.SV.W.0089.201110T2138Z-201110T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
338 PM CST Tue Nov 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Walworth County in southeastern Wisconsin...
  Rock County in south central Wisconsin...

* Until 500 PM CST.

* At 337 PM CST, severe thunderstorms were located along a line
  extending from near Davis to 6 miles southeast of Durand to
  Rockford Airport to near Davis Junction, moving northeast at 65
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva,
  Milton, East Troy, Williams Bay, Genoa City, Walworth, Clinton,
  Fontana-On-Geneva Lake, Sharon, Darien, Orfordville, Footville,
  Como, Pell Lake and Potter Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for south central
and southeastern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8937 4256 8936 4285 8898 4284 8831
      4250 8831
TIME...MOT...LOC 2137Z 224DEG 58KT 4239 8937 4239 8923 4222 8907 4213
8907

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

WAGNER
4 follow-up statements
688 
WWUS53 KMKX 102157
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
357 PM CST Tue Nov 10 2020

WIC105-127-102300-
/O.CON.KMKX.SV.W.0089.000000T0000Z-201110T2300Z/
Walworth WI-Rock WI-
357 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR WALWORTH AND ROCK COUNTIES...

At 356 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Janesville to near Clinton to
near Capron to near Poplar Grove, moving northeast at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva,
Milton, East Troy, Williams Bay, Genoa City, Walworth, Clinton,
Fontana-On-Geneva Lake, Sharon, Darien, Orfordville, Footville, Como,
Pell Lake and Potter Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for south central
and southeastern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8937 4256 8936 4285 8898 4284 8831
      4250 8831
TIME...MOT...LOC 2156Z 224DEG 58KT 4261 8908 4261 8894 4244 8878 4235
8878

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

RITZMAN
931 
WWUS53 KMKX 102211
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
411 PM CST Tue Nov 10 2020

WIC105-127-102300-
/O.CON.KMKX.SV.W.0089.000000T0000Z-201110T2300Z/
Walworth WI-Rock WI-
411 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR WALWORTH AND EASTERN ROCK COUNTIES...

At 409 PM CST, severe thunderstorms were located along a line
extending from near Milton to 7 miles south of Whitewater to near
Walworth to near Harvard, moving east at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva,
Milton, East Troy, Williams Bay, Genoa City, Walworth, Clinton,
Fontana-On-Geneva Lake, Sharon, Darien, Como, Pell Lake, Potter Lake,
Powers Lake and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for south central
and southeastern Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms have produced widespread 
wind damage across parts of Rock County. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.
 
&&

LAT...LON 4250 8914 4270 8912 4285 8898 4284 8831
      4250 8831
TIME...MOT...LOC 2209Z 270DEG 58KT 4273 8892 4273 8878 4256 8862 4247
8862

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

RITZMAN
712 
WWUS53 KMKX 102240
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
440 PM CST Tue Nov 10 2020

WIC105-102249-
/O.CAN.KMKX.SV.W.0089.000000T0000Z-201110T2300Z/
Rock WI-
440 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

LAT...LON 4250 8868 4265 8868 4285 8867 4284 8831
      4250 8831
TIME...MOT...LOC 2239Z 270DEG 58KT 4304 8851 4304 8837 4287 8821 4278
8821

$$

WIC127-102300-
/O.CON.KMKX.SV.W.0089.000000T0000Z-201110T2300Z/
Walworth WI-
440 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR WALWORTH COUNTY...

At 439 PM CST, severe thunderstorms were located along a line
extending from near Dousman to near Delafield to Big Bend to
Waterford North, moving east at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Elkhorn, Delavan, Lake Geneva, East Troy, Williams Bay, Genoa City,
Walworth, Fontana-On-Geneva Lake, Como, Pell Lake, Potter Lake,
Powers Lake, Springfield, La Grange, Abells Corners, Tibbets,
Millard, Troy Center and Delavan Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms have a history of 
producing widespread wind damage! SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4250 8868 4265 8868 4285 8867 4284 8831
      4250 8831
TIME...MOT...LOC 2239Z 270DEG 58KT 4304 8851 4304 8837 4287 8821 4278
8821

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

RITZMAN
446 
WWUS53 KMKX 102252
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
452 PM CST Tue Nov 10 2020

WIC127-102302-
/O.EXP.KMKX.SV.W.0089.000000T0000Z-201110T2300Z/
Walworth WI-
452 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY WILL EXPIRE AT
500 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible behind these thunderstorms.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

LAT...LON 4250 8868 4265 8868 4285 8867 4284 8831
      4250 8831
TIME...MOT...LOC 2252Z 270DEG 58KT 4315 8830 4315 8816 4298 8800 4289
8800

$$

RITZMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 2:57 PM CST, 41 minutes earlier.

Area forecast discussion, Nov 10, 2:57 PM CST, 41 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
257 PM CST Tue Nov 10 2020

.UPDATE...
(Issued 257 PM CST Tue Nov 10 2020)

Convection over eastern Iowa and western Illinois is starting to
take on a more northerly track as the surface low lifts north into
the region. These line segments will be our main concern as they
move into far southeastern Wisconsin. The surface front has
finally stalled and the associated fine line is starting to pivot
on radar, implying that a slight return back to the north or
northwest might be imminent. As previously mentioned, areas on the
warm side of this boundary will have the best chance of seeing
severe weather, though the severe threat will extent at least
somewhat into the cool side of the front given the shallow post
frontal airmass. Strong wind gusts have been observed with these
storms to our south, along with several well developed
mesovortices. This threat will likely extend into southeastern
Wisconsin.

Boxell

&&

.SHORT TERM...
(Issued 124 PM CST Tue Nov 10 2020)

Tonight through Wednesday night:

Keeping a close eye on the position of the surface front early
this afternoon. It has pushed further east than initially
anticipated, though has finally stalled out in the last hour or
two. The front is fairly shallow, so we could still see a severe
threat on the cool/north side of the boundary, but overall the
highest threat will be on the warm/south side of the front.

Two areas of convection are being watched at this hour. The first
is an area of thunderstorms that has developed along the actual
frontal boundary, with cells moving northeast along the front. The
second is moving out of eastern Iowa and into far southwestern
Wisconsin. This second area of convection was expected to be the
primary activity, and is still expected to progress east-northeast
across the area. It's not entirely clear how the eastern area of
convection will evolve. It's shown some strengthening, but so far
has remained very closely tied to the actual front, and seemingly
rather elevated in nature.

In any case, the severe weather threat will be focused on strong
straight line wind gusts, and the potential for a few spin up
tornadoes. It wouldn't be surprising to see some stronger wind
gusts from convection that doesn't look terribly impressive on
radar, just given the very strong wind fields in the lowest few
thousand feet of the atmosphere. The tornado threat will be tied
to east and northeastward surges within the QLCS, and as is
usually the case with QLCS tornadoes, would be expected to develop
fairly rapidly.

Once the surface low lifts north and the cold front sweeps across
the area, rain should end fairly quickly later this evening. West
to southwest winds will be quite gusty behind the front, with
40-45 MPH gusts common. The Wind Advisory was expanded to include
a couple more counties back to the west to account for a slightly
expanded area of stronger winds. That Advisory runs through 4 AM,
though winds will remain breezy through daybreak on Wednesday.

Tomorrow should be a fairly nice, albeit much cooler day across
the area. Winds will continue to diminish as high pressure builds
in, which will also bring plentiful sunshine. Highs will be in
the mid 40s, which is about average for this time of year.

Boxell

&&

.LONG TERM...
(Issued 124 PM CST Tue Nov 10 2020)

Thursday through Tuesday:

Thursday looks to be another pleasant day, with temperatures in
the 50s. Clouds will increase later in the day as an upper level
wave approaches, which will bring a small chance for rain showers
or a rain/snow mix to the area Thursday night. Chances will be
highest across the northern portions of the forecast area.

Cool high pressure quickly moves through the area on Friday,
before precip chances return Saturday ahead of a digging shortwave
over the Central Plains. Appears right now that this will mostly
be in the form of cold rain on Saturday, though a few snowflakes
could mix in, especially on Saturday morning. Sunday currently
looks to be mostly dry, though breezy, before a secondary front
comes through Sunday night. This will likely bring temperatures
down to, and possibly below average to start next workweek.

Boxell

&&

.AVIATION...
(Issued 124 PM CST Tue Nov 10 2020)

MVFR and IFR ceilings will persist this afternoon and early this
evening as a frontal boundary affects the area. Rain and a few
thunderstorms will increase in coverage as well this afternoon,
which could cause some reductions in visibility as well. Winds
will also be a concern this afternoon, with gusty south winds over
far southeastern Wisconsin.

That front will then accelerate and sweep across the area this
afternoon into early evening, bringing with it a chance for strong
to severe thunderstorms. Behind the front, expect southwest to
west winds to become very gusty, with gusts approaching 40 knots
very late this afternoon into this evening. Ceilings should
rapidly increase to VFR behind the front as well.

Boxell

&&

.MARINE...
(Issued 124 PM CST Tue Nov 10 2020)

South winds will continue to increase this afternoon across the
nearshore waters, with gales developing by early to mid
afternoon south of Milwaukee. Winds then increase over the open
waters this evening, as low pressure rapidly lifts north toward
Lake Superior. Over the south half the lake, west to southwest
winds will increase to gales. For the north half of the lake,
gales will initially be from the east and southeast, but will
become more westerly with time as the front moves through. Expect
gales to persist into early tomorrow morning over the southern
half of the lake, and through mid morning tomorrow across the
north.

Relatively quiet weather is then expected through Friday, before
another system affects the region Saturday. Right now, it appears
that south winds could approach gale force on Saturday, with
another period of possible gales on Sunday. Gusty northwest winds
are expected for much of the beginning of next week, though right
now it appears like they may remain just below gale force.

Boxell

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory...WIZ064-WIZ065-WIZ066-WIZ069-WIZ070-WIZ071-WIZ072
     until 4 AM Wednesday.

     Wind Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-
     WIZ060-WIZ063...6 PM Tuesday to 4 AM Wednesday.

LM...Gale Warning...LMZ080-LMZ643-LMZ644-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 PM
     Tuesday to 4 AM Wednesday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...6 PM Tuesday to 9 AM Wednesday.

     Small Craft Advisory...LMZ643-LMZ644 until 6 PM Tuesday.

     Gale Warning...LMZ645-LMZ646 until 4 AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 10, 12:33 PM CST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1233 PM CST Tue Nov 10 2020

WIZ046-047-051-052-056>060-062>072-111845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected this afternoon and early this
evening, with the best chances along and south of a line from
Monroe to Port Washington. A few strong or severe storms are
also possible across this area, with strong winds gusts and a few
brief tornadoes.

A Wind Advisory is in effect across roughly the eastern two thirds
of the forecast area. The southeast will see southerly winds pick
up ahead of the front this afternoon, with strong southwest to
west winds likely across the advisory area this evening into
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday afternoon and evening.

LMZ643>646-111845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Southerly winds ahead of an approaching front will increase today,
resulting in building waves. The winds may hit gale force in the
southern two marine zones this afternoon, with southwest to west
gales then likely across all the nearshore zones this evening into
tonight behind the cold front. A Small Craft Advisory and Gale
Warning remain in effect.

There is a chance for thunderstorms this afternoon into the
evening, with severe winds possible with a couple of the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Across the southern portion of the lake, expect south
to southeast winds to increase this afternoon, but staying just
below gale force. Winds will then turn southwesterly and then
westerly tonight, with gales likely.

Across the northern portion of the lake, east to southeast winds
will increase to gale force late this afternoon as the low lifts
toward Lake Superior, before becoming westerly with the passage of
the front. A Gale Warning remains in effect for the entire lake.

There is a chance for thunderstorms this afternoon into the
evening. Severe winds are possible with a couple of the storms,
mainly in the south.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The Gale Warning will continue through early Wednesday morning in
the north.

Winds this weekend may approach gale force.

www.weather.gov/mkx

In the hours before

Special weather statement, Nov 10, 2:58 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
258 PM CST Tue Nov 10 2020

WIZ051-058-102200-
Dodge-Fond Du Lac-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FOND DU LAC AND
NORTHERN DODGE COUNTIES...

At 257 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Rush Lake to near Brandon to near
Waupun. Movement was northeast at 40 mph.

Winds around 30 mph and pea size hail are possible with these storms.

Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Eldorado, Alto, Eden, Mount Calvary,
Brownsville and St. Cloud.

LAT...LON 4354 8816 4353 8889 4372 8883 4390 8887
      4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 2057Z 231DEG 36KT 4390 8878 4377 8875 4359 8883

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:09 AM CSTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more25 hr
Nov 10, 2:58 PM CSTSpecial Weather StatementMKXFond du Lac62 min
Nov 10, 4:16 PM CSTSevere Thunderstorm WarningMKXKenosha, Racine74 min
Nov 10, 4:17 PM CSTSevere Thunderstorm WarningMKXJefferson, Waukesha44 min
Nov 10, 4:21 PM CSTTornado WarningMKXRacine, Walworth24 min
Nov 10, 4:35 PM CSTSevere Thunderstorm WarningMKXMilwaukee38 min
Nov 10, 4:37 PM CSTSpecial Marine WarningMKX113 min
Nov 10, 4:59 PM CSTSpecial Marine WarningMKX61 min
Nov 10, 5:10 PM CSTTornado WarningMKXKenosha20 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.